Research Repository

Uniform stability of periodic discrete systems in Banach spaces

Buse, Constantin, Cerone, Pietro, Dragomir, Sever S and Sofo, Anthony (2005) Uniform stability of periodic discrete systems in Banach spaces. Journal of Difference Equations and Applications, 11 (12). pp. 1081-1088. ISSN 1023-6198

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID9367, discrete semigroups, discrete evolution families, stability, spectral radius of bounded linear operators
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 20 Mar 2012 03:17
Last Modified: 20 Mar 2012 03:17
ePrint Statistics: View download statistics for this item
Citations in Scopus: 22 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar